Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Severe pain in the leg after alcohol consumption. Any suggestions?

I find after I drink sometimes that I have chronic leg pain from the tops of my legs and into my calfs and shins centering around my knees. it may be from only a few drinks and after a big night. The pain is very severe it keeps me up all night. It doesn t seem to matter if I have been sitting down at a dinner or standing or doing both for the pain to occur that night and into the following day.
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

Pains in legs after drinking alcohol is usually due to build-up of lactic acid in the muscles. It may also be due to dehydration resulting in electrolyte imbalance, as many people forget to drink water while on a drinking binge. Also, alcohol itself is dehydrating as it increase urination. The best solution for both causes would be to take lots of water and keep yourself hydrated and to cut down on your alcohol intake if possible.

Hope you find this of help. Best wishes.
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor